MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI-HA 7X25 8MM HEAD STERILE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCR BIORCI-HA 7X25 8MM HEAD STERILE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 7207675
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported during left acl reconstruction surgeon asks nurses to open a 7x25mm biorci - ha screw for femur.Screw broke into pieces while being implanted into femoral tunnel.A backup device was available to complete the procedure.Procedure delay was about 10-15 minutes and no patient injuries were reported.
 
Additional Manufacturer Narrative
The investigation was limited to the information provided as the device was not returned for examination.The investigation could not draw any conclusions about the reported event.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.
 
Event or Problem Description
It was confirmed all broken pieces were removed from the patient.

Brand Name
SCR BIORCI-HA 7X25 8MM HEAD STERILE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6890094
Report Number1219602-2017-01200
Device Sequence Number18861012
Product Code MAI
UDI-Device Identifier03596010459930
UDI-Public(01)03596010459930(17)210922(10)50622408
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7207675
Device Catalogue Number7207675
Device Lot Number50622408
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer09/27/2017
Initial Report FDA Received Date09/25/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR